A Simple Proof of the Chuang’s Inequality

Open access

Abstract

The purpose of this paper is to present a short proof of the Chuang’s inequality.

[1] A. Banerjee and M. B. Ahamed, Meromorphic function sharing a small function with its differential polynomial, Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math., 54(1), (2015), 33–45.

[2] A. Banerjee and B. Chakraborty, On the generalizations of Brück conjecture, Commun. Korean Math. Soc., 31(2), (2016), 311–327.

[3] A. Banerjee and B. Chakraborty, Some further study on Brück conjecture, An. Sţiinţ. Univ. Al. I. Cuza Iaşi Mat. (N.S.), 62(2)(f2), (2016), 501–511.

[4] A. Banerjee and S. Mallick, Brück conjecture - a different perspective, Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat., 65(1), (2016), 71–86.

[5] S. S. Bhoosnurmath, M. N. Kulkarni, and K. W. Yu, On the value distribution of differential polynomials, Bull. Korean Math. Soc., 45(3), (2008), 427–435.

[6] R. Brück, On entire functions which share one value CM with their first derivative, Results Math., 30(1-2), (1996), 21–24.

[7] C. T. Chuang, On differential polynomials, in: Analysis of one complex variable, World Sci. Publishing, Singapore, 1987

[8] W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

[9] C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Kluwer Academic Publishers, 2003.

Journal Information


Mathematical Citation Quotient (MCQ) 2016: 0.01

Target Group

researchers in all branches of mathematics and computer science

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 109 109 11
PDF Downloads 42 42 9